# SDR DXTA200500636

- Difficulty date: March 19, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 5,064 hours, 3,150 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pressure Switch
- Part number: 840504
- Part serial: B54747
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL 410 BAGGAGE DOOR SEAL CAS ACCOMPLISHED CHECKLIST AT FL 390 AMBER CABIN ALTITUDE FOLLOWED SHORTLY BY RED CABIN ALTITUDE LIGHT ILLUMINATED.  PERFORMED EMERGENCY DESCENT THEN ACCOMPLISHED CHCEKLIST.  INSPECTED BAGGAGE DOOR, DOOR SEAL.  DOOR LATCHING MEHCANISM AND BAGGAGE DOOR BLEED AIR LINES.  FOUND BAGGAGE DOOR SEAL VALVE & SWITCH OUT OF ADJUSTMENT.  ADJUSTED BAGGAGE DOOR SEAL VALVE & SWITCH IAW CESSNA 750 M/M CHAPTER 52-31-01.  C/W BAGGAGE DOOR SEAL FUNCTIONAL TEST IAW CESSNA 750 M/M CHAPTER 52-30-08, OPERATIONAL CHECK SATISFACTORY.
